Fexofenadine 120mg

Images for illustrative purposes only
Price Checker
£37.99
Includes FREE private prescription
Free shipping on all orders over £50

Receive it:
Order within:

Fexofenadine is a fast effective treatment for hay fever symptoms
We've partnered with
Get 10% off a brand new e-bike thanks to our exclusive partnership with E-Bikes direct.

Our Fexofenadine prices - Lowest Price Guarantee

Fexofenadine 120mg ↓
1 month (30 tablets) £17.99 (only 60p per tablet)
2 months (60 tablets) £27.99 (only 47p per tablet)
3 months (90 tablets) £37.99 (only 42p per tablet)

What is Fexofenadine?

Fexofenadine is a highly effective antihistamine medicine used to treat seasonal allergic rhinitis, commonly known as hay fever. Sufferers of hay fever often exhibit symptoms including a runny nose, sneezing and red, itchy, and watering eyes. Fexofenadine works by blocking histamine receptors in the spinal cord to prevent or reduce the symptoms caused by the release of histamines in response to an allergic reaction. Fexofenadine is classed as a non-drowsy antihistamine, it offers an effective alternative if non-prescription hay fever treatments have not been previously successful or symptoms are particularly chronic and persistent.

How does Fexofenadine work?

Fexofenadine contains fexofenadine hydrochloride which is a non-drowsy antihistamine. Histamines act as neurotransmitters and are released in the inflammatory response during an allergic reaction, they cause a chain reaction resulting in allergy symptoms. Fexofenadine works by preventing and stopping hay fever symptoms by blocking histamine receptors in the spinal cord. Fexofenadine is highly effective and regarded as one of the most reliable hay fever treatments; especially in the treatment of chronic symptoms.

How do I use Fexofenadine?

Fexofenadine can be taken as a one-off dose for relief from occasional hay fever symptoms. For chronic, persisting symptoms you may be advised by your doctor or pharmacist to take fexofenadine on a daily basis. In the anticipation of a high pollen count or increased exposure to a particular allergen, you may be advised to take fexofenadine on a daily basis for an extended period of time. Fexofenadine can also be taken alongside other non-prescription hay fever treatments such as nasal sprays and topical skin creams if necessary.

What are the benefits of taking Fexofenadine?

The benefits of taking fexofenadine in the treatment of hay fever consist of:

  • Fast relief from hay fever symptoms such as a runny nose, sneezing, headache and itchy, red, watering eyes.
  • Suitable for occasional or persistent symptoms.
  • Only a single daily dose is required.
  • Fexofenadine is classed as non-drowsy antihistamine.

What dosage of Fexofenadine should I take?

For patients over the age of 18 and above, the recommended dose of fexofenadine is 120mg to be taken with water once daily before a meal. Following consultation and guidance with your doctor or pharmacist, you may take fexofenadine daily to treat chronic hay fever symptoms or on an ‘as needed’ basis if symptoms are infrequent. Fexofenadine usually starts to work within an hour of taking the dose, providing relief for up to 24 hours.

How long does it take for Fexofenadine to work?

Fexofenadine begins to work for most patients within an hour of taking a dose. Some patients may even experience symptom relief in less than 30 minutes. Taking an increased dose of fexofenadine is not advised and will not make the medication work any quicker. It is important to follow the user leaflet information guidance and advice given from your doctor or pharmacist.

How long does Fexofenadine last for?

Fexofenadine taken at a dose of one 120mg tablet per day as recommended is usually effective for up to 24 hours. For continued hay fever symptom relief, following consultation with your doctor or pharmacist, it is important to take fexofenadine daily. If you do miss a daily dose of fexofenadine, do not compensate for the missed dose and take an extra dose (known as double dosing). Simply continue with your usual dosage schedule recommended by your doctor or pharmacist.

What is the difference between Telfast and Fexofenadine?

Telfast is the branded name for generic Fexofenadine. Telfast and Fexofenadine are medically equivalent: they both contain the same amount of the active ingredient fexofenadine hydrochloride. The main difference is that the generic Fexofenadine version is cheaper than the branded version, Telfast.

Like all medicines, this medicine can cause side effects, although not everybody gets them.

Common side effects (may affect up to 1 in 10 people):
headache
drowsiness
feeling sick (nausea)
dizziness
Uncommon side effects (may affect up to 1 in 100 people):
tiredness
sleepiness

 Information Leaflet

Always read the patient information leaflet before commencing treatment.

Latest Fexofenadine Reviews

Truspilot logo
Google logo
Feefo logo

Discreet service

With our discreet packaging you can order in confidence.

We never use our brand name on bills, delivery papers or your bank statement.

All our packages are completely plain, without any details of what’s inside or who has sent it.

Estimated delivery

Signed For 1st Class

£2.90 - Saturday 15 August

Collect from your Post Office

£3.95 - Saturday 15 August

Special Delivery 1pm Guaranteed

£5.95 - Saturday 15 August by 1pm

Special Delivery 9am Guaranteed

£13.95 - Saturday 15 August by 9am

Same Day Delivery

from £4.95 - Friday 14 August

How it works

Select your
treatment
Complete a
FREE online consultation
Express delivery